Combinatorics

[1] Induced subgraphs of hypercubes and a proof of the Sensitivity Conjecture

Hao Huang Emory University

Combinatorics Information Theory mathscidoc:2005.06001

Annals of Mathematics, 190, 949-955, 2019.11
[ Download ] [ 2020-05-12 02:46:47 uploaded by richardhh ] [ 20 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Pretty good state transfer in graphs with an involution

Mark Kempton Gabor Lippner Shing-Tung Yau

Combinatorics mathscidoc:1912.43701

arXiv preprint arXiv:1702.07000, 2017.2
[ Download ] [ 2019-12-24 20:50:59 uploaded by yaust ] [ 22 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Ricci-flat cubic graphs with girth five

David Cushing Riikka Kangaslampi Yong Lin Shiping Liu Linyuan Lu Shing-Tung Yau

Combinatorics mathscidoc:1912.43700

arXiv preprint arXiv:1802.02982, 2018.2
[ Download ] [ 2019-12-24 20:50:52 uploaded by yaust ] [ 22 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Erratum for Ricci-flat graphs with girth at least five

David Cushing Riikka Kangaslampi Yong Lin Shiping Liu Linyuan Lu Shing-Tung Yau

Combinatorics mathscidoc:1912.43688

arXiv preprint arXiv:1802.02979, 2018.2
[ Download ] [ 2019-12-24 20:50:09 uploaded by yaust ] [ 39 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Relationships between cycle spaces, gain graphs, graph coverings, fundamental groups, path homology, and graph curvature

Mark Kempton Florentin Munch Shing-Tung Yau

Combinatorics mathscidoc:1912.43671

arXiv preprint arXiv:1710.01264, 2017.10
[ Download ] [ 2019-12-24 20:48:56 uploaded by yaust ] [ 30 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Spanning trees in subgraphs of lattices

Shing-Tung Yau ST Yau

Combinatorics mathscidoc:1912.43640

Contemporary Mathematics, 245, 201-220, 1999
[ Download ] [ 2019-12-24 20:46:52 uploaded by yaust ] [ 17 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Discrete Greens functions and random walks on graphs

Hao Xu Shing-Tung Yau

Combinatorics mathscidoc:1912.43629

Journal of Combinatorial Theory, Series A, 120, (2), 483-499, 2013.2
[ Download ] [ 2019-12-24 20:45:45 uploaded by yaust ] [ 7 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Sharp DaviesGaffneyGrigoryan lemma on graphs

Frank Bauer Bobo Hua Shing-Tung Yau

Combinatorics mathscidoc:1912.43621

Mathematische Annalen, 368, 1429-1437, 2017.8
[ Download ] [ 2019-12-24 20:45:09 uploaded by yaust ] [ 24 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] A Harnack inequality for Dirichlet eigenvalues

Shing-Tung Yau ST Yau

Combinatorics mathscidoc:1912.43604

Journal of Graph Theory, 34, (4), 247-257, 2000.8
[ Download ] [ 2019-12-24 20:43:54 uploaded by yaust ] [ 22 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Eigenvalues of graphs and Sobolev inequalities

Fan RK Chung Shing-Tung Yau

Combinatorics mathscidoc:1912.43533

Combinatorics, Probability and Computing, 4, (1), 11-25, 1995.3
[ Download ] [ 2019-12-24 20:38:46 uploaded by yaust ] [ 22 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved